Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Yesac

Minocycline+Differin+Benzaclin

My derm has me taking Minocycline 2x a day (75mg) and washing 2x a day and applying differin in the morning

and Benzaclin at night. This is uber drying and I was just wondering what I should do w/ all of the dead skin

accumulating on my face. It doesn't come off when i wash gently with Cetaphil gentle cleanser, and even when

i gently rub, it hardly comes off. Any suggestions as to what I could do? Also, I'm hoping this dryness will go

away soon, i.e. my skin will get use to the topicals. Does this often happen? Is it also bad if my skin gets a burning sensation

after applying benzaclin at night?

Share this post


Link to post
Share on other sites

I have not used benzaclin, but I am using Differin (and clindamycin, which can be drying too). How long have you been using these products? The Differin can definitely cause dryness - especially when you first start using it. I started by not applying it every night, then gradually worked my way up to nightly application. This may help your skin get used to the product and reduce drying and irritation.

You can also exfoliate to remove the dead skin (there are lots of methods for doing this - I use a washcloth every other night - gently though!). Do you have a good moisturizer?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×